首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
HOMOTOPY-GROUPS OF THE MONOID OF FIBER HOMOTOPY-EQUIVALENCES
被引:0
|
作者
:
DIDIERJEAN, G
论文数:
0
引用数:
0
h-index:
0
DIDIERJEAN, G
机构
:
来源
:
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
|
1981年
/ 292卷
/ 11期
关键词
:
D O I
:
暂无
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:555 / 558
页数:4
相关论文
共 50 条
[1]
DEFORMATIONS AND THE RATIONAL HOMOTOPY OF THE MONOID OF FIBER HOMOTOPY-EQUIVALENCES
HAUSCHILD, V
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV GOTTINGEN,W-3400 GOTTINGEN,GERMANY
UNIV GOTTINGEN,W-3400 GOTTINGEN,GERMANY
HAUSCHILD, V
[J].
ILLINOIS JOURNAL OF MATHEMATICS,
1993,
37
(04)
: 537
-
560
[2]
A REMARK ON FIBER HOMOTOPY-EQUIVALENCES
TSUKIYAMA, K
论文数:
0
引用数:
0
h-index:
0
TSUKIYAMA, K
[J].
ILLINOIS JOURNAL OF MATHEMATICS,
1980,
24
(04)
: 554
-
559
[3]
HOMOTOPY OF THE SPACE OF HOMOTOPY-EQUIVALENCES
DIDIERJEAN, G
论文数:
0
引用数:
0
h-index:
0
DIDIERJEAN, G
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1992,
330
(01)
: 153
-
163
[4]
HOMOTOPY-GROUPS OF THE SPACE OF SELF-HOMOTOPY-EQUIVALENCES
MCCULLOUGH, D
论文数:
0
引用数:
0
h-index:
0
MCCULLOUGH, D
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1981,
264
(01)
: 151
-
163
[5]
CONSTRUCTING HOMOTOPY-EQUIVALENCES
WEINBERGER, S
论文数:
0
引用数:
0
h-index:
0
WEINBERGER, S
[J].
TOPOLOGY,
1984,
23
(03)
: 347
-
379
[6]
CERTAIN HOMOTOPY-EQUIVALENCES
AUBRY, M
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV NICE,MATH LAB,CNRS,URA 168,F-06034 NICE,FRANCE
UNIV NICE,MATH LAB,CNRS,URA 168,F-06034 NICE,FRANCE
AUBRY, M
LEMAIRE, JM
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV NICE,MATH LAB,CNRS,URA 168,F-06034 NICE,FRANCE
UNIV NICE,MATH LAB,CNRS,URA 168,F-06034 NICE,FRANCE
LEMAIRE, JM
[J].
ANNALES DE L INSTITUT FOURIER,
1991,
41
(01)
: 173
-
187
[7]
HEREDITARY HOMOTOPY-EQUIVALENCES
SIERADSKI, AJ
论文数:
0
引用数:
0
h-index:
0
SIERADSKI, AJ
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1983,
87
(01)
: 149
-
153
[8]
TANGENTIAL HOMOTOPY-EQUIVALENCES
MADSEN, I
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV NOTRE DAME,NOTRE DAME,IN 46556
UNIV NOTRE DAME,NOTRE DAME,IN 46556
MADSEN, I
TAYLOR, LR
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV NOTRE DAME,NOTRE DAME,IN 46556
UNIV NOTRE DAME,NOTRE DAME,IN 46556
TAYLOR, LR
WILLIAMS, B
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV NOTRE DAME,NOTRE DAME,IN 46556
UNIV NOTRE DAME,NOTRE DAME,IN 46556
WILLIAMS, B
[J].
COMMENTARII MATHEMATICI HELVETICI,
1980,
55
(03)
: 445
-
484
[9]
ON THE SPACES OF SELF HOMOTOPY-EQUIVALENCES FOR FIBER SPACES
YAMANOSHITA, T
论文数:
0
引用数:
0
h-index:
0
YAMANOSHITA, T
[J].
PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES,
1985,
61
(01)
: 15
-
18
[10]
SELF-HOMOTOPY-EQUIVALENCES OF A SPACE WITH 2 NONVANISHING HOMOTOPY-GROUPS
TSUKIYAMA, K
论文数:
0
引用数:
0
h-index:
0
TSUKIYAMA, K
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1980,
79
(01)
: 134
-
138
←
1
2
3
4
5
→